# SDR 2001UALA00172

- Difficulty date: February 27, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 2,372,001 hours, 1,443 cycles
- Engine: Pwa PW4052
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Sensor
- Condition: Contaminated
- Location: Air Temperature
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CREW REPORTS SMOKE APPEARS FROM FWD LH SIDE OF THE AIRCRAFT. CREW ALSO REPORTS SMOKE WAS COMING FROM OUTSIDE OF THE AIR CRAFT AND APPEARED WHEN THROTTLES WERE ADVANCED. SUPPLEMENTAL DATA UPDATE SUSPECTED MOISTURE IN TAT PROBE. NO EICAS OR STATUS MESSAGE PRESENT. PERFORMED VISUAL INSPECTION FROM OUTSIDE AIRCRAFT AND IN E&E COMPARTMENT.  NO DESCREPANCIES FOUND.
